# SDR EE4Y2017042003237

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 19,659 hours, 12,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17009324003
- Condition: Dented
- Location: Frames 17-18
- Part time: 19,659 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED BETWEEN FRAMES 17 AND 18 ABOVE STRINGER 26L.  REPAIRED IAW ETD2017-190-012211.
